# SDR DALA2024082608436

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 95,614 hours, 44,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DOOR 4L SLIDE LIGHT INOP. CORRECTIVE ACTION: FOUND CORD UNDER AFT END OF GIRT BAR. REPOSITION CORD. SLIDE ENGAGE NORMAL, LIGHT CKS GOOD. (0516886)
